# SDR DALA2019122657546

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 1480, LBL54.75 WAS FOUND CORRODED.    THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-02 RELEASE 58.00.09/05/2019. THE NEW SEAT TRACK WAS FABRICATED IAW DWG 146T5213 AND SERVICE REQUEST NUMBER 270414807.
